# SDR DALA1209140959

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 57,637 hours, 43,519 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 219001621
- Part serial: 113494
- Condition: Seized
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB GOT ELECTRICAL ODOR THROUGHOUT CABIN AND COCKPIT NO EVIDENCE OF SMOKE IN AIRCRAFT AND ODOR EVENTUALLY DECREASED.  PERFORMED.  FOUND RECIRC FAN MOTOR SEIZING ON CABIN RECIRCULATION FAN.  REMOVED AND REPLACED SAME PER AMM.  ADJUSTED AND TEST CHECKED GOOD.  AIRCRAFT IS OKAY FOR SERVICE.
